Journal of East China Normal University(Natural Sc ›› 2010, Vol. 2010 ›› Issue (1): 135-141.

• Article • Previous Articles    

Single integral equation for electromagnetic scattering by given dielectric objects (Chinese)

LI Ke-zhou,QIN Yi,JIANG Hong,ZHU Shou-zheng   

  1. Department of Electronics Science and Technology, East China Normal University,Shanghai200241, China
  • Received:2009-04-13 Revised:2009-06-03 Online:2010-01-25 Published:2010-01-25
  • Contact: ZHU Shou-zheng

Abstract: In order to simplify the computation complexity for traditional single integral equation in electromagnetic scattering from dielectric objects, a new single integral equation was proposed. The numerical results of RCS (radar cross section) obtained from several dielectric objects with large permittivity are in agreement with the exact results. Furthermore, the calculation amount is reduced apparently and the
singularity of the integral core is weakened. The validity of the new single integral equation was also discussed.

Key words: large permittivity, radar-cross section, method of moment, single integral equation, large permittivity, radar-cross section, method of moment

CLC Number: